# SDR GTIA2023100637516

- Difficulty date: October 6, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N638NK
- Make and model: Airbus A320-232
- Aircraft serial: 6463
- Aircraft time: 30,551 hours, 13,723 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Arm
- Part number: D5537131320200
- Condition: Distorted
- Location: Rudder Hinge Fit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HINGE FITTING BR5 FOUND WITH DISTORTION. RAF01-3282904-2 CREATED.-VERIFIED NR # 5001262435-0010 AND TC # 1004049970-0020, REPLACEMENT OF HINGE ARM FITTING #5 ACCOMPLISHED IAW SPIRIT TI 5533-1603 REV 04 WITH RE-INSPECTION REQUIREMENT AT BR5 AT 60,000FC/FH NOT RELEVANT FROM COMPONENT FIRST FLIGHT. SUBSEQUENT INSP INTERVAL AND METHOD TBD AS PER SRM 55-36-42-205-004 REV 146
